# SDR IPXA2025081866036

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EO-85445-JIC 1 , FOUND FASTENER HOLES (CODE G) WORN NEAR FRONT SPAR AREA AT ELEV STA 244.3.  PERFORMED NDT/UT FOR REWORKED AREA PLUS 6" AROUND HEATED AREA I.A.W. B767 NTM PART1 51-01-01 REV: 141. RESULT: NO DEFECT FOUND.
